Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Spot on stomach and back. What can it be?

I am a 25 year old kindergarten teacher. A few days ago a student showed me a spot on their stomach and back. In both spots it was bright pink in the shape of a square. I assumed he had gotten in to a marker or stamp of some kind. However, I now have the same bring pink square in almost exactly the same place on my stomach. Any clue as to what it could be? I can t find anything similar online.
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query,

You might have developed fungal infection.

Your description matches with this.

Please get a KOH mount done,

This can confirm the fungal etiology.

Treatment can be with oral antifungals as well as with topical antifungals.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Tue, 3 Sep 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor